# SDR DHL2006748002

- Difficulty date: March 21, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING ROTATION SMOKE AND FIRE DET SYS LIGHTS 4&6 ILLUM WITH AFT FIRE MESSAGE AND LOWER CARGO FIRE LIGHT ILLUM ALONG WITH FIRE BELL.  DURING INTL CLIMB LIGHT 4 WENT OUT.  THEN 4 MIN AFTER FIRST IND LIGHT 6 WENT OUT AS DID AFT FIRE MESG AND LOWER CARGO FIRE LIGHT.  PERFORMED COMPLETE INSPECTION OF THE SMOKE DETECTION SYSTEM AND THE CARGO FIRE SYSTEM PER B-727 M/M 26-25-00.   SYSTEMS OPS CHECK GOOD AT THIS TIME.
